Injectafer Forums

Recently active Injectafer forums and community discussion threads. Post your question or story about Injectafer and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.



Page of 1     New Thread    RSS Feed
Persistent Side Effects from Injectafer

My first dose was given four days ago and I am still feeling nauseous, muscle pain and cold sweats. Realizing that we're all different, I'm hoping someone's experience with Injectafer is better than mine and can offer some hope that things get better. Compared to my Infed and Venofer infusions this is the worst I've felt afterwards. This is my first try at a forum. Thank you for any advice. ## Those can be normal side effects of such infusions and, unfortunately, they don't always improve or go away. Some people end up with such symptoms for life. You may also experience dizziness, flushing and darkening of the skin at the administration site. Has it improve any, yet? Why were you switched off of the others, were they no longer working? ## I had mine on Friday (it...

Updated
Back and joint pain after Injectafer

I have chronic anemia from Crohn's disease and we decided to do Venofer this year to address my anemia. I did like 10, 200mg infusions and my HGB was declining the whole time. Long story short, I had to go on Prednisone, switch GI docs, go on Remicade and Cellcept to get disease under control. Then we started with the Injectafer. The first two infusions went fine. I started feeling much better. After a couple of months my iron had dipped again below range and we decided to do another 2 Injectafer infusions. The infusions themselves went fine. It was around then that my body started hurting all over. My neck, back, elbows, knees, feet, etc. My GI doc thought I had developed antibodies to the Remicade so we tested for that and I have no antibodies. Now I suspect the Injectafer is the ...

Updated
Injectafer & Shortness of Breath?

I had my first of 2 Injectafer infusions today. It’s only been about 12 hrs and so far the only problem I have is shortness of breath. Has anyone else experienced this? I also have bad anxiety, which can also cause shortness of breath. Don’t know if I should ride this out or go to the ER. My anti-anxiety drug (Loraxepam) doesn’t seem to be helping. Would appreciate any input. Thank you

Updated
injectafer face rash

I completed two sessions of injectafer infusion about a month ago. A few days ago out of the blue, my face and throat broke out in a rash which lasted about 3 days. I never develop rashes so this was very unusual and can't be attributed to different soap, lotion, etc. I notice on the handout they gave me at the time of infusion that it's a possible side effect, but wondering if it could occur a month later. Anyone else experience this? ## It is possible, according to NIH studies, some people experience joint and muscle pain from these infusions that can linger for the rest of their lives. While it may seem that you just need an iron supplement to brings your back up to normal levels, doing so is not always as simple as it seems. How are you doing, now? Has there been any change?...

Updated
Injectafer infusion

I am having some side effects from the iron infusion that a I had a few day ago. These side effect include exhaustion, nausea, metallic taste in my mouth and major flu like symptoms. I have another infusion in less than a week. How long does it take to for symptoms to pass? I am so scared to go again on Tuesday. I would appreciate any information in regards to these issues. Thank you. ## Hello, Kimberly! How are you? Unfortunately, some side effects might not ever go away, which can be the major drawback of iron infusions. Some people do end up with lifelong joint pain, muscle aches and etc. as reported by the FDA. It doesn't happen to everyone, but it is a possibility, so you may want to discuss it with your doctor, before the next infusion. Is there anything else I can help with? ...

Updated
iron infusion injectafer

I had my first infusion on Friday. I am having another one this coming Friday. My blood pressure has been very high and I feel awful especially in the mornings. As the day progresses, I seem to start to feel better. How long until all of these side effects stop? I also have a lot of pressure in my head at times. Not a full headache but just pressure. I wonder if it is all worth it. My ferritin level was only 5 so it was necessary. ## Hello, Sharon! How are you feeling? These infusions usually cause low blood pressure, not high. How high has it been? You should have it checked out. It is especially concerning, with the pressure you're feeling in your head. The FDA lists the infusions normal side effects as possibly including dizziness, faintness, bloating and chest pain. ## I was giv...

Updated
Raised blood alkaline phosphatase due to Injectafer?

In October 2016 my Iron was a 8 and my Ferratin was a 4. Was given two 15 minute sessions of Injectafer. Each infusion I had common side effects which led me to taking Benadryl to help cope for a couple days after. A little over a week from my last infusion, Nov. 28th, my iron was raised to a 10 and my ferratin is well. However, from October to November my alkaline phosphatase levels went through the roof (was just informed this nearly a month after my last infusion). I was told it's 3x its normal values. My doctor is very concerned and is giving me a mass of tests, told me to stop taking all my vitamins (I had GBS 7 yrs ago and suffer from Vitamin A & D deficiency) until this is resolved. However, upon reading, raised blood alkaline phosphatase can be caused in >.1% of pati...

Updated
Sweating from injectafer infusion

Hi, I had an iv injectafer infusion 5 days ago and I have been getting major hot flashes every hour or two ever since. My doctor said this isn't a side effect and maybe it's menopause, but my period stopped a year ago. I'm supposed to get another next Monday but I'm soaking and freezing so bad it wakes me up and is embarrassing and super uncomfortable at work. Anyone else go thru this? Is there anything I can do? Thank you ## Hello, Tammy! How are you? Actually, the FDA lists that as being a common side effect that is experienced by up to 10% of the people receiving this infusion. They list flushing, hot flashes, and sweating. Unfortunately, most doctors are not aware of all the possible side effects that a medication might cause, because they are not required to study t...

Updated
Injectafer Iron Infusion

I had my first Injectafer infusion. I felt ok during it except a little sleepy. Then about an hour later I had extreme nausea and just had to go to bed and sleep through it. The next day the nausea had passed but that was not enjoyable. ## I'm sorry that you felt so ill, however, the can be a normal side effect of such infusions, as reported by the FDA. You may also experience dizziness, headache and joint/muscle aches. It might be best to ask your doctor what you can take for the nausea in the future to try to prevent it. Is there anything else I can help with?

Updated
Injectafer-new drug

I am on my 3rd set of infusions in 5 years. Infed (iron dextran) gave me an allergic reaction and so they stopped and gave me steroids and benadryl...then felt like my bones were rotten and soft for a week. Benadryl helped. After that it was months of iron sucrose, which only left me feeling crappy for a day or two. This time around, (Friday) I was given Injectafer, which is 750mg at one time. I tolerated the infusion fine, but was exhausted and unable to focus for the rest of the day. I woke up the next day due to the fact that my hips and pelvic bones were aching like a toothache. It's Monday, and I can feel my long bones and it's miserable. The upside is that I already can feel the difference in my iron levels. I have another treatment this coming Friday--at least I know what...

Updated



Discuss Injectafer

No registration needed.
Simply fill out the form below.

Discuss: Injectafer

 *
What are the main keywords of your topic?


 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




5) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 8 December 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA